中山大学学报自然科学版 ›› 2011, Vol. 50 ›› Issue (4): 7-10.

• 研究论文 • 上一篇    下一篇

单调连续条件下多值正倒向随机微分方程解的存在性

张 孟
  

  1. (中山大学数学与计算科学学院,广东 广州 510275)
  • 收稿日期:2010-07-08 修回日期:1900-01-01 出版日期:2011-07-25 发布日期:2011-07-25

Existence of Solutions of Multivalued FBSDE with Continuous Monotone Coefficients

ZHANG Meng

  

  1. (School of Mathematics and Computational Science, Sun Yatsen University,Guangzhou 510275,China)
  • Received:2010-07-08 Revised:1900-01-01 Online:2011-07-25 Published:2011-07-25

摘要: 研究了一类线性增长单调连续系数的多值正倒向随机微分方程解的存在性,其中方程的终端时间T为任意有限常数、系数为随机的。应用连续线性增长函数可以用Lipschitz函数逼近、极大单调算子的Yosida估计和随机微分方程的比较定理,得到了方程存在一个适应解。

关键词: It积分, 多值正倒向随机微分方程, 连续单调

Abstract: The existence of solutions of ForwardBackward Stochastic Differential Equations (FBSDE for short) under linear growth and continuous monotone coefficients is studied, the terminal time T is finite constant and the coefficients are random. By means of approximation of linear continuous function by Lipschitz functions,Yosida approximation of maximal monotone operator and comparison results of Stochastic Differential Equations, the existence of solutions of FBSDE is obtained.

Key words: It integral, multivalued FBSDE, continuous monotone

中图分类号: